# SDR SIMA983069

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - EXTERNAL FUSELAGE SKIN IS CORRODED JUST FORWARD OF THE CARGO DOOR, FROM FS 575-FS 625 WL 63 - WL 67.5.  CUT OUT TWO AREAS OF CORROSION.  FABRICATED AND INSTALLED TWO DOUBLERS.  AIRCRAFT RETURNED TO SERVICE.  (M)
